Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 109, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 22, 2007, 5:26 PM EDT for Hendry County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2007, 5:26 PM EDT (21:26 UTC)
- Expired
- Jul 22, 2007, 5:58 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Hendry County, FL
The radar
The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2008 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 222126
SVRMFL
FLC051-222230-
/O.NEW.KMFL.SV.W.0109.070722T2126Z-070722T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT SUN JUL 22 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 630 PM EDT
* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF DEVILS GARDEN...AND MOVING NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
DEVILS GARDEN...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2675 8117 2675 8097 2678 8094 2675 8090
2670 8090 2652 8114 2658 8124 2664 8124
$$
BAXTER1 follow-up statement
000
WWUS52 KMFL 222158
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT SUN JUL 22 2007
FLC051-222207-
/O.CAN.KMFL.SV.W.0109.000000T0000Z-070722T2230Z/
HENDRY FL-
558 PM EDT SUN JUL 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRY COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM
PERSISTS IN THE WARNING AREA BUT HAS WEAKENED BELOW SEVERE LIMITS.
THUS...THE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...IF
THIS ACTIVITY STRENGTHENS...ADDITIONAL WARNINGS MAY BE NECESSARY.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2675 8117 2675 8097 2678 8094 2675 8090
2670 8090 2652 8114 2658 8124 2664 8124
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:10 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 22, 3:10 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 310 PM EDT SUN JUL 22 2007 .DISCUSSION...THUNDERSTORMS CONTINUE TO DEVELOP OVER THE EASTERN HALF OF THE AREA. THESE STORMS WILL CONTINUE TO PRODUCE OUTFLOW BOUNDARIES AND COLLIDE WITH THE INLAND ADVANCING ATLANTIC SEA BREEZE. THIS WILL RESULT IN NUMEROUS THUNDERSTORM ACTIVITY ACROSS THE EASTERN HALF OF THE AREA WITH LESSER ACTIVITY TOWARDS THE GULF COAST. THE ENVIRONMENT STILL SUPPORTS STRONG TO POSSIBLY SEVERE THUNDERSTORMS...AND THIS WILL BE MONITORED CLOSELY. ACTIVITY WILL DIMINISH DURING THE EVENING HOURS WITH A MOSTLY TRANQUIL NIGHT EXPECTED. THE WEATHER PATTERN WILL CONTINUE QUITE STORMY OVER THE NEXT FEW DAYS. IT WILL CONTINUE UNSTABLE WITH A MID/LEVEL TROUGH CONTINUED IN PLACE OVER THE EASTERN STATES INTO THE NE GULF. MEANWHILE...A FRONTAL BOUNDARY OVER NORTH FL WILL SAG INTO CENTRAL FL ON MONDAY BEFORE WASHING OUT. MAINLAND SOUTH FL WILL CONTINUE IN A MOIST AND UNSTABLE AIRMASS...RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA BOTH MONDAY AND TUESDAY AFTERNOON. FAVORED AREAS WILL BE THE GULF COAST IN THE MORNING...THEN SHIFTING TO INTERIOR AND EAST COASTAL LOCATIONS DURING THE AFTERNOON. GFS SHOWS MID LEVEL TEMPS SLOWLY WARMING...BUT STILL SUPPORTIVE OF AT LEAST STRONG STORMS EACH OF THE NEXT FEW DAYS. DURING THE MIDDLE AND LATTER PART OF THE WEEK...MID/UPPER RIDGE BUILDS INTO THE AREA FROM THE SOUTHEAST...BUT MAY BE PUSHED BACK SOUTH THIS WEEKEND AS ANOTHER SHORTWAVE MOVES SOUTHEAST ACROSS THE EASTERN STATES. DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE FORECAST FOR THE EXTENDED FCST. && .AVIATION...SCATTERED CONVECTION WILL DEVELOP ACROSS INTERIOR SOUTH FLORIDA THROUGH THE AFTERNOON MOVING TO THE EAST COAST. OUTFLOW BOUNDARIES FROM EARLIER CONVECTION MAY PREVENT CONVECTION FROM REDEVELOPING ACROSS MIAMI-DADE COUNTY AND LEFT ONLY MENTION OF VCTS IN KMIA, KOPF AND KTMB. WILL AMEND AS NECESSARY. WESTERLY STEERING FLOW WILL MOVE THE STORMS CLOSER TO KFLL, KFXE AND KPBI SO HAVE LEFT TWO HOUR TEMPO GROUPS THERE. COULD ALSO HAVE SOME MORE CONVECTION DEVELOP NEAR KAPF BUT SHOULD STAY EAST OF THE TERMINAL AND MOVE FARTHER AWAY. VFR CONDITIONS RETURN TONIGHT THROUGH EARLY MONDAY. && .MARINE...WEAK PRESSURE PATTERN WILL RESULT IN WINDS OF 10 KT OR LESS PREVAILING THROUGH THE PERIOD ALONG WITH LOW SEAS. && .FIRE WEATHER...NO CONCERNS OUTSIDE OF LIGHTNING STRIKES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 87 76 89 / 50 70 30 60 FORT LAUDERDALE 76 87 77 89 / 50 70 30 60 MIAMI 77 89 78 90 / 50 70 30 60 NAPLES 73 88 74 90 / 50 60 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WEATHER...57/DG AVIATION...30/KOB
Hazardous weather outlook, Jul 22, 10:00 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1000 AM EDT SUN JUL 22 2007 FLZ063-066>075-168-172>174-230145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1000 AM EDT SUN JUL 22 2007 ...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TODAY... ...A FEW SEVERE THUNDERSTORMS POSSIBLE EAST COAST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTH FLORIDA DURING THE AFTERNOON AND LAST INTO THE EARLY EVENING HOURS WITH THUNDERSTORMS REMAINING MORE SCATTERED OVER THE COASTAL WATERS. THERE WILL BE ENOUGH INSTABILITY DURING THE AFTERNOON FOR SOME STRONG TO POSSIBLE SEVERE THUNDERSTORMS TO DEVELOP MUCH LIKE ON SATURDAY ESPECIALLY ALONG THE EAST COAST. HEAVY RAIN... WIND GUSTS TO AROUND 60 MPH... FREQUENT LIGHTNING... AND HAIL TO AROUND PENNY SIZE WILL BE POSSIBLE WITH THE STRONGEST OF STORMS THAT DEVELOP OVER SOUTH FLORIDA. TORNADOES: THERE IS A SLIGHT RISK OF A BRIEF SMALL TORNADO DEVELOPING WITH ANY OF THE THUNDERSTORMS WHICH DEVELOP ALONG OR ENCOUNTER THE ATLANTIC SEA BREEZE. WIND: IF STRONG STORMS DO DEVELOP THIS AFTERNOON WIND GUSTS OF AROUND 60 MPH MAY OCCUR. HAIL: HAIL TO PENNY SIZE MAY OCCUR IN ANY STRONG THUNDERSTORM THAT DEVELOPS THIS AFTERNOON. FLOODING: AMPLE MOISTURE AND SLOW STORM MOTION MAY CAUSE PONDING ON SOME POORLY DRAINED ROADWAYS ACROSS THE EAST COAST METRO AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY NUMEROUS THUNDERSTORMS CAN BE EXPECTED AGAIN WITH MUCH OF THE SAME CHARACTERISTICS OF THUNDERSTORMS FROM SATURDAY AND TODAY POSSIBLE. THE AFTERNOON AND EARLY EVENING HOURS WILL BE THE TIME MOST LIKELY TO SEE THUNDERSTORM DEVELOPMENT. TUESDAY THROUGH SATURDAY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE AFTERNOON AND EARLY EVENING HOURS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 22, 2:39 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 239 PM EDT SUN JUL 22 2007 FLZ072>074-172-221915- METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI- DADE FL-COASTAL BROWARD COUNTY FL- 239 PM EDT SUN JUL 22 2007 ...STRONG THUNDERSTORMS MOVING INTO SOUTHWEST METRO BROWARD AND NORTHWEST METRO MIAMI-DADE COUNTIES... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION U.S. 27 PINES BLVD SOUTHWEST TO SHARK VALLEY OBS TOWER...MOVING SOUTHEAST AT 10 MPH. THESE STORMS WILL AFFECT... INTERSECTION U.S. 27 PINES BLVD... SOUTHWEST RANCHES... MIRAMAR... MICCOSUKEE RESORT... DORAL... MIAMI LAKES AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jul 22, 3:13 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 313 PM EDT SUN JUL 22 2007 FLZ073-074-173-174-222015- FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL- INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL- 313 PM EDT SUN JUL 22 2007 ...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR MIAMI-DADE COUNTY... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF MICCOSUKEE RESORT TO PA-HAY OKEE OVERLOOK...MOVING EAST AT 5 TO 10 MPH. THESE STORMS WILL AFFECT... MICCOSUKEE RESORT... INTERSECTION KROME AND KENDALL DRIVE... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Local storm report, Jul 22, 3:22 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT SUN JUL 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 2 W FORT LAUDERDALE 26.12N 80.18W
07/22/2007 E0.88 INCH BROWARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL UP TO NICKLE SIZE AT THE
INTERSECTION OF STATE ROAD 441 AND STATE ROAD 84.
&&
DGSpecial weather statement, Jul 22, 3:58 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 358 PM EDT SUN JUL 22 2007 FLZ067-222030- INLAND PALM BEACH COUNTY FL- 358 PM EDT SUN JUL 22 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LION COUNTRY SAFARI... MOVING NORTHEAST AT 5 MPH. THIS STORM WILL AFFECT... RURAL CENTRAL PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 70/DD
Special weather statement, Jul 22, 4:38 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 438 PM EDT SUN JUL 22 2007 FLZ070-071-073-222145- INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-INLAND MIAMI- DADE FL- 438 PM EDT SUN JUL 22 2007 ...STRONG THUNDERSTORM MOVING ACROSS EASTERN COLLIER COUNTY... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONROE STATION...MOVING EAST AT 10 MPH. THIS STORM WILL AFFECT... OASIS RANGER STATION... DADE-COLLIER TRAINING AIRPORT... FORTYMILE BEND... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jul 22, 5:18 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 518 PM EDT SUN JUL 22 2007 FLZ066-222215- HENDRY FL- 518 PM EDT SUN JUL 22 2007 ...STRONG THUNDERSTORM MOVING ACROSS CENTRAL HENDRY COUNTY... AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DEVILS GARDEN...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL AFFECT... DEVILS GARDEN... MONTURA... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:36 PM EDT | Marine Weather Statement | MFL | 54 min | |
| Jul 22, 11:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 22, 1:35 PM EDT | Marine Weather Statement | MFL | 55 min | |
| Jul 22, 1:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jul 22, 2:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 22, 2:35 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 55 min |
| Jul 22, 2:59 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jul 22, 3:57 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jul 22, 5:38 PM EDT | Marine Weather Statement | MFL | 67 min | |
| Jul 22, 5:45 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.